Advertisement

Karush–Kuhn–Tucker optimality conditions and duality for convex semi-infinite programming with multiple interval-valued objective functions

  • Le Thanh TungEmail author
Original Research

Abstract

This paper deals with convex semi-infinite programming with multiple interval-valued objective functions. We first investigate necessary and sufficient Karush–Kuhn–Tucker optimality conditions for some types of optimal solutions. Then, we formulate types of Mond–Weir and Wolfe dual problems and explore duality relations under convexity assumptions. Some examples are provided to illustrate the advantages of our results in some cases.

Keywords

Multiobjective convex semi-infinite programming Interval-valued objective functions Karush–Kuhn–Tucker optimality conditions Mond–Weir duality Wolfe duality 

Mathematics Subject Classification

90C46 90C34 90C70 

Notes

Acknowledgements

The author would like to thank the Editors for the help in the processing of the article. The author is very grateful to the Anonymous Referee for the valuable remarks, which helped to improve the paper. This work is partially supported by Can Tho University.

References

  1. 1.
    Ahmad, I., Singh, D., Dar, B.A.: Optimality and duality in non-differentiable interval valued multiobjective programming. Int. J. Math. Oper. Res. 11, 332–356 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Antczak, T.: Optimality conditions and duality results for nonsmooth vector optimization problems with the multiple interval-valued objective function. Acta Math. Sci. 37, 1133–1150 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)zbMATHGoogle Scholar
  4. 4.
    Bhurjee, A.K., Padhan, S.K.: Optimality conditions and duality results for non-differentiable interval optimization problems. J. Appl. Math. Comput. 50, 59–71 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Caristi, G., Ferrara, M.: Necessary conditions for nonsmooth multiobjective semi-infinite problems using Michel–Penot subdifferential. Decis. Econ. Finance 40, 103–113 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chalco-Cano, Y., Lodwick, W.A., Osuna-Gómez, R., Rufián-Lizana, A.: The Karush–Kuhn–Tucker optimality conditions for fuzzy optimization problems. Fuzzy Optim. Decis. Mak. 15, 57–73 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chuong, T.D., Kim, D.S.: Nonsmooth semi-infinite multiobjective optimization problems. J. Optim. Theory Appl. 160, 748–762 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Chuong, T.D., Yao, J.C.: Isolated and proper efficiencies in semi-infinite vector optimization problems. J. Optim. Theory Appl. 162, 447–462 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Goberna, M.A., Lopéz, M.A.: Linear Semi-Infinite Optimization. Wiley, Chichester (1998)zbMATHGoogle Scholar
  10. 10.
    Goberna, M.A., Guerra-Vázquez, F., Todorov, M.I.: Constraint qualifications in convex vector semi-infinite optimization. Eur. J. Oper. Res. 249, 32–40 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Goberna, M.A., Kanzi, N.: Optimality conditions in convex multiobjective SIP. Math. Program. 164, 67–191 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Hiriart-Urruty, J.B., Lemaréchal, C.: Convex Analysis and Minimization Algorithms I. Springer, Berlin (1993)CrossRefzbMATHGoogle Scholar
  13. 13.
    Jayswal, A., Ahmad, I., Banerjee, J.: Nonsmooth interval-valued optimization and saddle-point optimality criteria. Bull. Malays. Math. Sci. Soc. 39, 1391–1441 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kabgani, A., Soleimani-damaneh, M.: Characterization of (weakly/properly/robust) efficient solutions in nonsmooth semi-infinite multiobjective optimization using convexificators. Optimization 67, 217–235 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kanzi, N., Nobakhtian, S.: Optimality conditions for nonsmooth semi-infinite multiobjective programming. Optim. Lett. 8, 1517–1528 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kumar, P., Sharma, B., Dagar, J.: Interval-valued programming problem with infinite constraints. J. Oper. Res. Soc. China 6, 611–626 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Luc, D.T.: Theory of Vector Optimization. Springer, Berlin (1989)CrossRefGoogle Scholar
  18. 18.
    Luu, D.V., Mai, T.T.: Optimality and duality in constrained interval-valued optimization. 4OR 16, 311–337 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Mond, B., Weir, T.: Generalized concavity and duality. In: Schaible, S., Ziemba, W.T. (eds.) Generalized Concavity in Optimization and Economics, pp. 263–279. Academic Press, New York (1981)Google Scholar
  20. 20.
    Osuna-Gómez, R., Hernádez-Jiménez, B., Chalco-Cano, Y., Ruiz-Gazón, G.: New efficiency conditions for multiobjective interval-valued programming problems. Inf. Sci. 420, 235–248 (2017)CrossRefGoogle Scholar
  21. 21.
    Rockafellar, R.T.: Convex Analysis. Princeton Mathematical Series, vol. 28. Princeton University Press, Princeton (1970)CrossRefzbMATHGoogle Scholar
  22. 22.
    Singh, D., Dar, B.A., Kim, D.S.: KKT optimality conditions in interval-valued multiobjective programming with generalized differentiable functions. Eur. J. Oper. Res. 254, 29–39 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Sun, Y., Wang, L.: Optimality conditions and duality in nondifferentiable interval-valued programming. J. Ind. Manag. Optim. 9, 131–142 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Tung, L.T.: Strong Karush–Kuhn–Tucker optimality conditions for multiobjective semi-infinite programming via tangential subdifferential. RAIRO Oper. Res. 52, 1019–1041 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Tung, L.T.: Karush–Kuhn–Tucker optimality conditions and duality for semi-infinite programming with multiple interval-valued objective functions. J. Nonlinear Funct. Anal. 2019, Article ID 22 (2019)Google Scholar
  26. 26.
    Vaz, A.I.F., Fernandes, E.M., Gomes, M.P.S.: Robot trajectory planning with semi-infinite programming. Eur. J. Oper. Res. 153, 607–617 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Vaz, A.I.F., Ferreira, E.C.: Air pollution control with semi-infinite programming. Appl. Math. Model. 33, 1957–1969 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Wolfe, P.: A duality theorem for nonlinear programming. Quart. Appl. Math. 19, 239–244 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Wu, H.C.: The Karush–Kuhn–Tucker optimality conditions in multiobjective programming problems with interval-valued objective functions. Eur. J. Oper. Res. 196, 49–60 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Wu, H.C.: The optimality conditions for optimization problems with convex constraints and multiple fuzzy-valued objective functions. Fuzzy Optim. Decis. Mak. 8, 295–321 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Korean Society for Informatics and Computational Applied Mathematics 2019

Authors and Affiliations

  1. 1.Department of Mathematics, College of Natural SciencesCan Tho UniversityCan ThoVietnam

Personalised recommendations